Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 30, 2014, 10:23:46 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640562
  • Total Topics: 48652
  • Online Today: 215
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sudden Wave of Nausea?  (Read 1346 times)

0 Members and 1 Guest are viewing this topic.

Offline northernguy

  • Member
  • Posts: 1,347
Sudden Wave of Nausea?
« on: October 20, 2007, 03:19:29 AM »
I've had a couple, but tonight was the worst just sitting watching the tube and I almost puked, with little warning.  How common is that without meds?  It can't be what I ate, because it was exactly what I had last night.
Apr 28/06 cd4 600 vl 10,600 cd% 25
Nov 8/09 cd4 510 vl 49,5000 cd% 16
Jan 16/10 cd4 660 vl 54,309 cd% 16
Feb 17/10 Started Atripla
Mar 7/10 cd4 710 vl 1,076 cd% 21
Apr 18/10 cd4 920 vl 268 cd% 28
Jun 19/10 cd4 450 vl 60 cd% 25
Aug 15/10 cd4 680 vl 205 cd% 27
Apr 3/11 cd4 780 vl <40 cd% 30
Jul 17/11 cd4 960 vl <40 cd%33
April 15/12 cd4 1,010 vl <40 cd% 39
April 20/12 Switched to Viramune + Truvada
Aug 2/12 cd4 1040, vl <40, cd% 38
Oct 19 cd4 1,110 vl <40 cd% 41

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,955
Re: Sudden Wave of Nausea?
« Reply #1 on: October 20, 2007, 06:46:17 AM »
I'm not sure exactly what to say about this.  It might be what they call GERD (gastroesophageal reflux).  As in heartburn, or GI upset.  Talk to your doctor.  Maybe you should try something like Zantac or Pepcid (or some other type of med).  I used to get those episodes of feeling nauceous and now I take perscription  Pepcid and they've gone away.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline J220

  • Member
  • Posts: 587
Re: Sudden Wave of Nausea?
« Reply #2 on: October 20, 2007, 08:31:40 AM »
Are you taking any multivitamins? I know that if I take my multi and omega-3 supplements with little or no food I get that same wave you describe some 20 minutes after downing them. Then it subsides and doesn't come back. Just a thought. J.
"Hope is my philosophy
Just needs days in which to be
Love of Life means hope for me
Born on a New Day" - John David

Offline Bucko

  • Member
  • Posts: 1,947
  • You need a shine, missy!
    • The Spin Cycle
Re: Sudden Wave of Nausea?
« Reply #3 on: October 20, 2007, 10:23:15 AM »
Northie-

Problems with the gut are an all-too common issue for those of us living with HIV. Ask your doctor about Nexium, which is the only thing that helps me at all.
Blessed with brains, talent and gorgeous tits.

The revolutionary smart set reads The Spin Cycle at least once every day.

Blathering on AIDSmeds since 2005, provocative from birth

Offline Miss Philicia

  • Member
  • Posts: 24,137
  • celebrity poster, faker & poser
Re: Sudden Wave of Nausea?
« Reply #4 on: October 20, 2007, 01:45:10 PM »
I think I get it occasionally from Truvada, I assume specifically the Viread component of it.  It doesn't happen all that much, but invariably it occurs when I'm 2 blocks from the supermarket.  There have been jaunts there where I had to just quickly grab one night's dinner and make a hasty exit.  I have never had to vomit, so I suppose all of this is very minimal in the grand scheme of things.

None of this should surprise anyone.  Like Brent states, GI issues are big with HIV, and of course all of the meds (save glorious fuzeon) are absorbed there as well.  It's a bit of the double whammy, and all I can say is that the longer you are on treatment the more you may feel these issues.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.